| Model Number |
SYR, NPD 0.5CC 31G 100CT5/16" 8/CS |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported complaint for the trueplus single-use insulin syringes.Customer stated that out of the box of 100 31g syringes, 1 was missing the needle.The package was not open or damaged when received by the customer.The customer has been using the product for about 1 month.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned - product evaluation in-process.Note: manufacturer contacted customer in a follow-up call on 20-nov-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
Additional Manufacturer Narrative
Sections with additional information as of 30-jan-2025: h6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: customer returned 5 syringes.Complaint was forwarded to supplier quality based on complaint's description for investigations.Unable to ship returned product to the manufacturer, due to biohazard.Scrap returned product.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples most likely underlying root cause: mlc-061: improper use/mishandled by end user.